MAUDE Adverse Event Report: IMMUCOR GTI DIAGNOSTICS, INC. LIFECODES HLA-DQA1/B1 SSO TYPING KIT

IMMUCOR GTI DIAGNOSTICS, INC. LIFECODES HLA-DQA1/B1 SSO TYPING KIT
Catalog Number 628930
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/09/2018
Type of Reportable Event Malfunction
Event or Problem Description
Customer contacted immucor technical support (complaint #(b)(4)) that samples on the lifecodes hla-dqa1/b1 sso typing kit (628930), lot # 3004970 had discrepant results.Sample was resulting as dqb1*06:09:01:01 homozygous.It was subsequently identified that the sample was not homozygous but found to be dqb1 *06:09:01:01, *03:03:02:01.The customer was not following the product instructions for use (ifu).The customer was not using full volumes of reagents.The customer identified the issue because the obtained results did not fit with the hla-dr associations they should match.The customer repeated the testing with an alternate method (ssp) and discovered a hla-dq6, dq3 result rather than the hla-dq6 homozygote.The customer informed immucor that they performed an investigation to check for patient harm but have found no cause for patient harm.Customer is not following the ifu and was aware of potential risks involved in doing this.

Brand Name
LIFECODES HLA-DQA1/B1 SSO TYPING KIT
Common Device Name
LIFECODES HLA-DQA1/B1 SSO TYPING KIT
Manufacturer (Section D)
IMMUCOR GTI DIAGNOSTICS, INC.
20925 crossroads circle
waukesha WI 53186
MDR Report Key7716242
Report Number2183608-2018-00023
Device Sequence Number16410427
Product Code MZI
UDI-Device Identifier10888234400462
UDI-Public10888234400462
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
BK150302
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2018
Device Catalogue Number628930
Device Lot Number3004970
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2018
Initial Report FDA Received Date07/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1